[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]

Re: [IP] RE: frustrated opumper with high BGs (changing subject line)



Barb and Barb,

I occasionally have a high right after changing a site.  I went to a method
I developed on MDI.  Occasionally I wouldn't absorb the injection very well.
So after an injection I would gently massage the area.  I have done this
with new sites as well.  If my sugar is unexplainably high, I will gently
rub the area around the site--not too hard, I don't want to dislodge it!  I
have had good luck with this.  In my almost 4 years pumping I have only had
2 or 3 sites go bad.
YMMV
charity
(dx 12-7-89; pumping 3-19-97)
----- Original Message -----
From: "Barbara Bradley" <email @ redacted>
To: <email @ redacted>
Sent: Tuesday, March 06, 2001 7:19 PM
Subject: [IP] RE: frustrated opumper with high BGs (changing subject line)


> >>I'm having a lot of highs for no apparent reason. I'm
> really frustrated w\ it. I went to the Dr.
> this a.m. and am going to try some different things. It
> seems to me that I have the most problem when I put it in a
> new site. They say change the site if u have 2 high readings
> in a row. Well I have gone thru so many infusion
> sets just to find out that the site was not the problem.
> Barb<<
>
> Barb,
> Have you done any basal testing? If the site isn't the
> problem, then the basal and bolus rates may not be
> fine-tuned yet. Sometimes, it takes more than one or 2 tests
> in the time frames to get them adjusted.
>
> Barbara A. Bradley, MS, RN, CDE
> ----------------------------------------------------------
> for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
> send a DONATION http://www.Insulin-Pumpers.org/donate.shtml
>
----------------------------------------------------------
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml